# SDR CA120112003

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,401 hours
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: CC6701301310
- Condition: Worn
- Location: Rt Wing Aileron
- Part time: 26,923 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME WAS PERFORMING A DETAILED INSPECTION OF THE RT SIDE AILERON ASSY IAW TASK RJ2-27-690-100 WHEN HE FOUND RT AILERON OTBD PCU LINK ATTACHMENT FITTING ON THE AILERON TO BE WORN 011-.012"  OVERSIZE WHERE THE ATTACHMENT BOLT HAT BUSHING IS INSTALLED.  THE HAT BUSHING WAS FOUND LOOSE AND MIGRATING.  NEW BUSHING CANNOT BE INSTALLED DUE TO MATERIAL LOSS IN THE LINK FITTING.  THIS CONDITION CAN CAUSE EXCESSIVE BACKLASH IN THE AILERON AND CAUSE DAMAGE TO THE PCU LINK. REPLACEMENT OF THE FITTING (SPAR) WILL BE REQ`D OR OVER SIZE BUSHINGS INSTALLED. FITTING (SPAR) ASSY PN : CC670-13013-10. AILERON WILL BE REPLACED WITH SERVICEABLE UNIT BEFORE ACFT IS RETURNED TO SERVICE FOLLOWING HEAVY MAINTENANCE CHECK.
